# SDR DALA1209950924

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 61,100 hours, 46,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY LIGHTS FROM ROX13R TO 34R INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER.  OPS CHECKED GOOD.
